# SDR UHLA2013052900158

- Difficulty date: May 29, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 22,620 hours, 13,960 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Defective
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE COMES DOWN DURING CLOSING PROCESS OF ENTIRE DOOR.  FERRIED TO IND.  REPLACED BOTH COUNTERBALANCE RODS IN L1 DOOR IAW 52-11-20, OPS CHECK GOOD.
